DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1158

Full metadata record

DC FieldValueLanguage
dc.contributor.authorBeidar, K I-
dc.contributor.authorJain, S K-
dc.contributor.authorKanwar, Pramod-
dc.contributor.authorSrivastava, J B-
dc.date.accessioned2006-01-09T09:19:15Z-
dc.date.available2006-01-09T09:19:15Z-
dc.date.issued2003-
dc.identifier.citationJournal of Algebra, 264(1), 251-261en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1158-
dc.description.abstractComplete characterization of CS matrix rings Mn(R), n>1, over local rings R is obtained. Application to group algebras is derived as a particular case of the main result.en
dc.format.extent194790 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectCS-ringsen
dc.subjectFinitely ∑-CS modulesen
dc.subjectLocal ringsen
dc.subjectSemiperfect ringsen
dc.subjectLocally finite groupsen
dc.subjectNilpotent groupsen
dc.titleCS matrix rings over local ringsen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
beidarmat2003.pdf190.22 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback